# SDR ABXA990351

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168501
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FLAP FORWARD MOVEABLE VANE ARM CRACKED.  REPLACED LEFT FORWARD FLAP MOVEABLE VANE IAW DC9 MM 27-51-2.
